Full Name:

Ranjbar-Motlagh, Alireza


ranjbarm@sharif.edu

Position:

Associate Professor
Geometric Analysis

Phone:

(98-21)6616-5642

Fax:

(98-21)6600-5117

Address:

Home Page: http://math.sharif.edu/~web/Profs/Ranjbar-Motlagh/Ranjbar-Motlagh.htm

 

Degrees

PhD; Courant Institute, NYU, 1998

Research Interests

Geometric Analysis

Research Articles

Ranjbar-Motlagh, Alireza An integral type characterization of constant functions on metric-measure spaces. J. Math. Anal. Appl. 385 (2012), no. 1, 194-201.


Ranjbar-Motlagh, Alireza
On harmonic maps from stochastically complete manifolds. Arch. Math. (Basel) 92 (2009), no. 6, 637-644.


Ranjbar-Motlagh, Alireza
Generalized Rademacher-Stepanov type theorem and applications. Z. Anal. Anwend. 28 (2009), no. 3, 249-275.

Ranjbar-Motlagh, Alireza A non-existence theorem for isometric immersions. J. Geom. Phys. 59 (2009), no. 3, 263-266.

Ranjbar-Motlagh, Alireza An embedding theorem for Sobolev type functions with gradients in a Lorentz space. Studia Math. 191 (2009), no. 1, 1-9.

Ranjbar-Motlagh, Alireza Generalized Stepanov type theorem with applications over metric-measure spaces. Houston J. Math. 34 (2008), no. 2, 623-635.

Ranjbar-Motlagh, Alireza Generalizations of the Liouville theorem. Differential Geom. Appl. 26 (2008), no. 3, 339-345.

Ranjbar-Motlagh, Alireza Poincare inequality for abstract spaces. Bull. Austral. Math. Soc. 71 (2005), no. 2, 193-204.

Ranjbar-Motlagh, Alireza A note on the Poincare inequality. Studia Math. 154 (2003), no. 1, 1-11.

Ranjbar-Motlagh, Alireza Rigidity of spheres in Riemannian manifolds and a non-embedding theorem. Bol. Soc. Brasil. Mat. (N.S.) 32 (2001), no. 2, 159-171.

Ranjbar-Motlagh, Alireza; Analysis on metric-measure spaces. Thesis (Ph.D.)-New York University. 1998. 108 pp. ISBN: 978-0591-84640-9, ProQuest LLC, Thesis.

Ranjbar-Motlagh, Alireza The action of groups on hyperbolic spaces. Differential Geom. Appl. 6 (1996), no. 2, 169-180.

 

 

Courses

http://math.sharif.ir/~calculus/